# SDR 2008UALA00649

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 43,530 hours, 5,347 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 5A26443
- Condition: Low Pressure
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK, RIGHT HAND EXIT DOOR EMERGENCY RESERVIOR PRESSURE IN THE YELLOW BAND.  SUSPECT FAULTY O-RING. REPLACED DOOR EMERGENCY POWER RESERVOIR PER 52-23-13 . OPS CHECKS OK .
